I was recently diagnosed with HPV, that I received from my fiance of whom I have been with exclusively for almost 3 years. My doctor prescribed me a low-dose Naltrexone in an attempt to help me fight off the virus. After taking it for 2 weeks (Sept 17th) I started to swell up, it started at my neck and eventually spreading everywhere. After a week I started to feel back to normal but then a few days after I felt back to normal (the 27th) my neck & cheeks still feel swollen. I wake up with pain in my jaw and it's somewhat painful to eat, although bearable. I went to the ER the first day when it was just my neck because I had to work all weekend and was worried I wouldn't get a chance to go to the doctor if it got worse. He said my lymph-nodes did not look swollen and that it could be a number of things including allergies or pharyngitis as a side affect of the Naltrexone. Any clues as to what this may really be after all and why it's still lingering? I feel like I should mention that I do have anxiety but I do my best to stay calm about things but I can lose control and let my emotions take over my body.
Just thought I would update, I went to the doctor today and I am having my blood work done as well as an ultra sound on my thyroid. Still not 100% sure what it is, but I feel too young to have thyroid problems (I'm 23).
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.